# SDR MALA020600

- Difficulty date: October 8, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT NR 3158, LEFT ENGINE TORQUE SURGE INFLIGHT FOR 2-3 SECONDS.  AN UNCOMMANDED POWER INCREASE ON LEFT ENGINE WITH ENGINE ICE OFF DESCENT CHECK COMPLETE POWER SET AT 80-85 PERCENT. INCREASED TO 120 PERCENT FOR 2-3 SECONDS, THEN RETURNED TO SET PWR TEMP ON ENGINE 900 PLUS NO ENGINE OVERTEMP LIGHT.  ON ROLLOUT RETURN AT 60 KIAS POWER LEVERS ABOVE GROUND IDLE PROP RPM WENT TO 1350 FOR 2-3 SECONDS.  TEMP WENT UP AND DOWN 830 DEGREES TO 910 DEGREES.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE DECU ALL CHECKS GOOD FDR DOWNLOAD SHOWED LEFT ENGINE DID NOT EXCEED LIMITS IAW GE MAINTENANCE MANUAL 72-00-00.
